# SDR AALA202507010782

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 18,621 hours, 5,152 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 17,236 hours, 4,775 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING AN ENGINE #2 TIP CONTROL FAULT ECAM MESSAGE DURING CLIMBOUT WHICH ALERTED APPROXIMATLEY 8 TIMES. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT.  * (OPEN)
